# SDR 96UAL900958

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607UA
- Make and model: Boeing 767222
- Aircraft serial: 21868
- Engine: Pwa JT9D7R4D
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Prsov
- Part number: 32143341
- Condition: Clogged
- Location: Air Sply Duct
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER CREW, UNABLE TO RAISE FLAPS WITH THE AIR DRIVEN PUMP.  *S/D*  THE PRESSURE REGULATOR SHUT OFF VALVE FILTER CLOGGED.  REPLACED PRESSURE REGULATOR SHUT OFF VALVE AND INSTALLED A NEW NON-CLOGGING FILTER.
